# SDR AALA200801223

- Difficulty date: May 6, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 49,469 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD EMERGENCY EXIT SIGN LIGHT AT RIGHT AFT LAVATORY MISSING LENS.  REPLACED LENS FOR EMERGENCY EXIT SIGN LIGHT AT RIGHT AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
